Sh:627

Bib entry
@article{Sh:627,
 author = {Shelah, Saharon},
 title = {{Erd{\H{o}}s and R{\'e}nyi conjecture}},
 journal = {J. Combin. Theory Ser. A},
 fjournal = {Journal of Combinatorial Theory. Series A},
 volume = {82},
 number = {2},
 year = {1998},
 pages = {179--185},
 issn = {0097-3165},
 doi = {10.1006/jcta.1997.2845},
 mrclass = {05C99},
 mrnumber = {1620869},
 mrreviewer = {Zbigniew Palka},
 doi = {10.1006/jcta.1997.2845},
 note = {\href{https://arxiv.org/abs/math/9707226}{arXiv: math/9707226}},
 arxiv_number = {math/9707226}
}